Jump to content

wanthappiness

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About wanthappiness

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I started taking Zoloft 9 days ago. The reason being that I have suffered with panic disorders and anxiety for a few years now. I had tried Lexapro in the past but stopped for a while. I was having negative, ruminative thoughts right before that time of the month and that's what finally drove me to get back on medication. I've noticed since starting the medication last week, some days are good and some days my anxiety is so bad, still with this negative thoughts. When will this go away or will they always be there? I take 25 mg at night and will soon be going to 50 mg in two days. I notice that my anxiety is the worst in the morning- about 12 hours after I take the dose. I'm afraid if I switch to the morning, my anxiety will be worse at night.... Any help with any of this?
×
×
  • Create New...